# SDR UPS805466

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON BELT FRAME LWR. LIP. LONGERON 36, FS 200.  REPAIRED FRAME PER SRM 53-2-0 AND 51-1-20D.
